fbpx
07700 80943 Monday - Friday 2pm - 8pm Mindfulness, Yoga Hub Jersey

A WEEKEND OF WELLBEING (Saturday)

We feel so privileged to help bring together some of Jerseys finest wellbeing experts for a virtual weekend of exploration, self discovery and well-ness

A WEEKEND OF WELLBEING (Saturday)

Mindfulness, Meditation, Dancing, Tapping, Story Reading, Talks, Workshops, Introductions, Mindset Coaching, Nutrition, Awareness, Self Compassion, Habit Breaking, Yin Yoga, Shoonya & Tibetan Buddhist Meditations and much more

 

This event is sponsored through the culmination of many years of locals, dedicated to making our lives simpler and happier…  

We’d love so much to see you taking part, so please post pictures on our social media channels or email us lorna@awareful.co.uk so we can see and share your exploration, creation, dancing and meditating! A WEEKEND OF WELLBEING (Saturday)

Please click on the FlipBox for more information

SATURDAY 16th

Yolanda Suez Castello - Tap-it-better

9am - Be Unbeatable with Yolanda

Tap-it-better

Be Unbeatable with Yolanda - Teens and Adults workshop -

Through a combination of EFT Tapping, proven to reduce stress hormones, and understanding where every human feeling really comes from, you will leave this session feeling calmer, happier, stronger, less stressed out or worried, and equipped with a tool for life!.

 
PLEASE CLICK HERE TO FIND OUT MORE

Julie Dryburgh - Mindset Coach

10am - Guided Meditation – Love & Bliss.

Julie Dryburgh

Guided Meditation - Love & Bliss

Let us hold our intention, our love and the bliss we feel for the world we live in. Let us through meditation visualise how we want out world to be.

 
PLEASE CLICK HERE TO FIND OUT MORE

Ronan Benson - Natural Immunity and Homeopathy

10:30am - 1 hour

Ronan Benson - Natural Immunity and Homeopathy

1 hour
 
PLEASE CLICK HERE TO FIND OUT MORE

Luke Billings - Awareful

11am - Three ways with the Breath

Luke Billings - Mindfulness

11am - Three ways with the Breath
 
PLEASE CLICK HERE TO FIND OUT MORE

Megan Whittaker - Hot Pod Yoga

11:30am - Nurturing Flow - 30mins

Megan Whittaker - Nurturing Flow

30 mins
Nurturing Flow is a slow and gentle Vinyasa Flow Yoga class
PLEASE CLICK HERE TO FIND OUT MORE

Pamela Pitcher - Podcaster, Blogger, Awakener

12pm - 45mins
Creating Your Future Vision with Purpose and Clarity

Creating Your Future Vision with Purpose and Clarity

45 mins

Time: Noon

Day: Saturday, May 16th

Length: 45 minutes

For: Everyone

This workshop includes creative visualization and a guided meditation so best to be in quiet space where you will not be disturbed.

PLEASE CLICK HERE FOR MORE INFORMATION

Sarah Howard - Synthesis Transformation

1pm - Tantra Yoga
Tri Dosha Flow

Sarah Howard - Traditional Tantra Yoga

Tri Dosha Flow

Tri Dosha Flow – is the core flow of Traditional Tantra Yoga. It is a meditative flow, releasing the stress of the every day. The asanas are an integration of both yin and yang, which will leave you feeling deeply relaxed, present, reconnected and ready to step back into the world and make a difference.

Please Click Here

Betty Quaranta – Zumba and StrongNation Instructor

2pm - 35mins
A beautiful way to enter and experience of movement medicine and embodied ceremony. 

Betty Quaranta – Zumba and StrongNation Instructor

Healthhaus
 
Please Click this Box for further info.

Naomi West - Mindfulness

3pm

Naomi West - Mindfulness

3pm - 4:30pm
  • Short introduction to mindfulness.
  • Embodied stillness meditation.
  • Web of relationships & gratitude meditation.
  • Q &A opportunities addressing mindfulness or psychotherapy.
  • Lying down body scan with live flute to finish.
 
Please Click this Box for further info.

Kate Howell - Yoga with Kate

3:30pm - Hatha Yoga

Kate Howell - Yoga with Kate

Hatha Yoga
 
Please Click this Box for further info.

Emily Williams - Emily Williams Yoga

4pm - Family Yoga Class

Emily Williams - Family Yoga

Emily Williams Yoga - 30 minutes
Family yoga is fun and playful. Practising with your family brings an opportunity to experience a beautiful connection between you and your children
Please Click this Box for further info.

Tina Hesse - This workshop is for children

4:30pm

Tina Hesse - This workshop is for children

4:30pm

This workshop will help children consider emotions, how their bodies and brain respond to stress and to learn some calming strategies when feeling emotions which become overwhelming.

PLEASE CLICK THIS BOX TO FIND OUT MORE

Steve Wharmby - Mindful Self-Compassion

5pm - 1 hour

Steve Wharmby

Mindful Self-Compassion
 
 
Please Click this Box for further info.

Lorna Elaine - Awareful

6pm - A series of workshops

Lorna Elaine - A series of Workshops

1 hour and a half
6pm – Putting worry in it?s  place
6:30pm – Becoming a more confident you
7pm – How to sleep better 
 
Please Click this Box for further info.

Bonnie McAteer - Movement - Tribe Ceremonial Space

7pm - 1.5 hours
A beautiful way to enter and experience of movement medicine and embodied ceremony. 

Bonnie McAteer - Movement Medicine

Tribe Ceremonial Space
 
Please Click this Box for further info.

Amanda - Yin Yoga Session

8pm - 75 Minutes

Amanda Cassar

Yin Yoga

Connection to the True Self Yin yoga.

 
Please Click this Box for further info.

Dan Ireland - Awareful

8:30pm - Uniting Stillness
Coming together as a community as one still mind

Dan Ireland - Live Meditation in Event

on Stillness
30 minute live meditation on the wonderful practice of stillness
 
Please Click this Box for further info.
Some Amazing Opportunities to indulge

in Wellbeing all Weekend... anytime

Wellbeing World

Previous Publications

Wellbeing World.je

Free Back Publications
 
Please Click this Box for further info.

Human Givens

Introduction to this ground breaking therapy

Human Givens

Introductory VIDEO TO THIS INCREDIBLE THERAPY
Please Click this Box for further info.

Penny Byrne

Local Author - Seymors Seaside Picnic

5-10 minute story time video for the kids to enjoy

Penny Byrne - Story Time

Anytime - 5 - 10 mins
Our local Amazing children author, Penny Byrne will be holding story time sessions for her lates book, Seymour’s Seaside Picnic
 
Please Click this Box for further info.

Some of the wonderful local businesses supporting this incredible weekend of wellness

Hours Donated - 312TEACHING HOURS
MONEY RAISED - £3,793.53£'s FOR LOCAL CHARITIES
Always available to discuss what we offer...

Would you just like to chat about what we offer?

Where else can you find Awareful?

Please follow us on: